Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Representation theory of central topological groups


Authors: Siegfried Grosser and Martin Moskowitz
Journal: Trans. Amer. Math. Soc. 129 (1967), 361-390
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1967-0229753-8
MathSciNet review: 0229753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0229753-8
Article copyright: © Copyright 1967 American Mathematical Society